MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 3; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 3; CEMENTLESS STEM
Model Number 01.12.033
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 february 2020: lot 152983: (b)(4) items manufactured and released on 23-set-2015.Expiration date: 2020-09-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported since 2016.Clinical evaluation performed by medical affairs manager: delayed infection in cementless tha, 1 month after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Additional items invovled in the event, batch review performed on 21 february 2020: cup: versafitcup cc trio 01.26.45.0052 acetabular shell cc trio ø 52 (k103352) lot.1903297.Lot 1903297: (b)(4) items manufactured and released on 05-july-2019.Expiration date: 2024-06-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported.Liner: cc e cc light 01.26.3644hct flat pe hc liner ø 36 / e (k103352) lot.1904384.Lot 1904384: (b)(4) items manufactured and released on 21-june-2019.Expiration date: 2024-06-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported.Ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot.1903858.Lot 1903858: (b)(4) items manufactured and released on 24-july-2019.Expiration date: 2024-07-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported.
 
Event or Problem Description
Revision surgery performed 1 month after the primary due to an infection.The head, stem and inlay were revised and the pathogen kind is unknown.The stem was loose.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 3
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9822777
Report Number3005180920-2020-00140
Device Sequence Number3037115
Product Code JDI
UDI-Device Identifier07630030802157
UDI-Public07630030802157
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2020
Device Model Number01.12.033
Device Catalogue Number01.12.033
Device Lot Number152983
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2020
Initial Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;